# SDR CA101122015

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Aircraft time: 3,064 hours
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: A0511
- Condition: Intermittent
- Location: Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH ACTUATOR WOULD NOT DISENGAGE.  MULTIPLE INTERMITTENT FAILURES OF CLUTCH ACTUATOR OCCURRED BEFORE UNIT WAS REPLACE.  ON REMOVAL CLUTCH ACTUATOR WIRES WERE FOUND TO BE BADLY CHAFED.  AT THE TIME OF CLUTCH ACTUATOR REPLACEMENT, DRIVE BELTS WERE FOUND TO BE STRETCHED BEYOND LIMITS AND REPLACED.
